I already started using the fungi cure that has 25%undecylenic acid. Even though im just putting it on my toe nails, any chance i could get some type of reaction? thanks
Less serious side effects of undecylenic acid may include unusual blistering, peeling, itching, redness, dryness, or irritation of treated skin.
It is very unlikely you should have a serious reaction - get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have severe burning or stinging of treated skin, or if you have any new skin symptoms.
For more information see https://www.drugs.com/mtm/undecylenic-acid-topical.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chemo causing fungal infection of nails, has anyone else had this, any suggestions on best treatment
Posted 22 Nov 2010 • 1 answer
Posted 4 Feb 2015 • 1 answer
Posted 24 Apr 2015 • 1 answer
Posted 27 Mar 2016 • 3 answers
Posted 12 May 2016 • 0 answers